# SDR DALA1035449853

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1209 S13-14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT ACCESSORY COMPARTMENT RT SIDE STA 1209 BETWEEN STRINGER 13-14, LARGE CRACK IN WEB.  CUTOUT SECTION OF WEB FROM LONGERON 7 TO 14 IAW SRM 51-70-4, NO DEFECT IAW NDT SPM 06-10-01-001 FABRICATED AND INSTALLED NEW SECTION DOUBLER IAW SRM 51-70-4 & ERA 487364-14 .
